Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 12, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 30, 2005, 3:16 PM CST for Wabasha County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 3:16 PM CST (21:16 UTC)
- Expired
- Mar 30, 2005, 4:00 PM CST
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Wabasha County, MN
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 302117
SVRARX
MNC157-302200-
/O.NEW.KARX.SV.W.0012.050330T2116Z-050330T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CST WED MAR 30 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WABASHA COUNTY IN SOUTHEAST MINNESOTA
* UNTIL 400 PM CST
* AT 316 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER
ELGIN...OR ABOUT 14 MILES NORTHEAST OF ROCHESTER. THE SEVERE
THUNDERSTORM WAS MOVING NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAMMOND AND JARRETT AROUND 325 PM CST...
THEILMAN AND WEST ALBANY AROUND 330 PM CST...
COUNTY ROADS 31 AND 2 AND DUMFRIES AROUND 335 PM CST...
MAPLE SPRINGS AND OAK CENTER AROUND 340 PM CST...
LAKE CITY AND GILBERT VALLEY AROUND 345 PM CST...
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. ANOTHER STORM WAS LOCATED
IN THE NORTHWEST PART OF THE COUNTY...NORTHWEST OF GILBERT VALLEY.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4441 9209 4411 9210 4412 9213 4412 9231
4419 9231 4421 9239 4427 9239 4433 9242
4445 9242 4445 9224
$$
BAUMGARDT4 follow-up statements
000
WWUS53 KARX 302131
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CST WED MAR 30 2005
MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
330 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...
LOCAL LAW ENFORCEMENT REPORTED PENNY TO QUARTER SIZE HAIL IN ELGIN
AND PLAINVIEW BETWEEN 315 AND 330 PM.
AT 330 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND QUARTER SIZE
HAIL 2 MILES EAST OF MILLVILLE...OR ABOUT 13 MILES SOUTHWEST OF
WABASHA. THE SEVERE STORM WAS MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...HAMMOND AND JARRETT AROUND 325
PM CST...THEILMAN AND WEST ALBANY AROUND 330 PM CST...OAK CENTER AND
COUNTY ROADS 31 AND 2 AROUND 335 PM CST...LAKE CITY AND GILBERT
VALLEY AROUND 345 PM CST.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4441 9209 4411 9210 4412 9213 4412 9231
4419 9231 4421 9239 4427 9239 4433 9242
4445 9242 4445 9224
$$
BAUMGARDT000
WWUS53 KARX 302138
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CST WED MAR 30 2005
MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
339 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...
AT 339 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER WEST ALBANY...OR ABOUT 10 MILES SOUTH OF LAKE CITY. THE
SEVERE STORM WAS MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...OAK CENTER AND WABASHA AROUND
340 PM CST...MAPLE SPRINGS AND GILBERT VALLEY AROUND 345 PM
CST...LAKE CITY AROUND 350 PM CST.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
4420 9233 4422 9240 4427 9240 4434 9243
4446 9243 4446 9225
$$
SCHRECK000
WWUS53 KARX 302145
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CST WED MAR 30 2005
MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
344 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...
LOCAL LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL AND 60 MPH WINDS
NEAR LAKE CITY AT 340 PM.
AT 344 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE
HAIL 3 MILES NORTHWEST OF MAPLE SPRINGS...OR ABOUT 4 MILES EAST OF
LAKE CITY. THE SEVERE STORM WAS MOVING NORTH AT 50 MPH.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
4420 9233 4422 9240 4427 9240 4434 9243
4446 9243 4446 9225
$$
BAUMGARDT000
WWUS53 KARX 302154
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CST WED MAR 30 2005
MNC157-302204-
/O.CAN.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
354 PM CST WED MAR 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS BEEN
CANCELLED...
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR WABASHA COUNTY HAS BEEN CANCELLED.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
4420 9233 4422 9240 4427 9240 4434 9243
4446 9243 4446 9225
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:50 PM CST, 26 minutes earlier.
Area forecast discussion, Mar 30, 2:50 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CST WED MAR 30 2005
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
MAIN FORECAST CONCERNS FOCUS ON THE RAIN POTENTIAL...AND POSSIBLE
FLOODING...FOR TONIGHT.
THE SFC LOW WILL TRACK NORTHEAST THROUGH WI TONIGHT...MOVING ACROSS
THE NORTHERN GREAT LAKES BY THURSDAY EVENING. THE BULK OF THE SEVERE
WEATHER ASSOCIATED WITH FAVORABLE INSTABILITY AND WIND SHEAR AHEAD
OF THE LOW AND ACCOMPANYING COLD FRONT...SO THE THREAT FOR SEVERE
WEATHER SHOULD END AFTER IT PASSES. HOWEVER...ON THE BACKSIDE OF THE
LOW...RAIN IS EXPECTED IN THE DEFORMATION AREA WEST OF THE LOW.
THERE IS GOOD QG CONVERGENCE IN THIS DEFORMATION BAND...WITH SFC
PW/S OF 1/2 TO 1 INCH. AROUND 1/2 INCH OF RAIN SEEMS REASONABLE WITH
THIS BAND...WHICH WOULD AFFECT MOSTLY PARTS OF NORTHEAST
IA/SOUTHEAST MN/INTO NORTHCENTRAL WI. THE GROUNDS IN THOSE AREAS ARE
ALREADY SATURATED FROM THE RECENT SNOWMELT AND PCPN FROM TODAY. WITH
SOME RIVERS AND STREAMS ALREADY AT OR NEAR BANKFUL...ANY ADDITIONAL
PRECIPITATION COULD CREATE FLOODING PROBLEMS. THEREFORE...WILL
CONTINUE THE FLOOD WATCH.
IN ADDITION TO THE RAINFALL...A TIGHT PRESSURE GRADIENT POST LOW
WILL CREATE SOME WINDY CONDITIONS FOR TONIGHT THROUGH FRIDAY
MORNING.
A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE WEST AS THE LOW
DEPARTS FRIDAY NIGHT. AT 500 MB...NAM/GFS POINT TO A SECOND
SHORTWAVE TROUGH SLIPPING THROUGH...BEHIND THAT MAIN WAVE FOR
FRIDAY. RH FIELDS AND FORECAST SOUNDINGS POINT TO ONLY SOME MID
LEVEL MOISTURE...AND WITH THE INFLUENCE OF THE HIGH...DON/T FEEL
THERE WILL BE ENOUGH TO PROMOTE PCPN. HOWEVER...SOME CLOUDS ARE
CERTAINLY A POSSIBILITY.
ALL IN ALL THOUGH...THE WEEKEND IS LOOKING RELATIVELY QUIET AS THE
HIGH BECOMES THE MAIN WEATHER INFLUENCE.
IN A NUTSHELL...FLOODING STILL A THREAT TONIGHT...ESPECIALLY WEST
WHERE THE MAIN DEFORMATION RAIN BANDS ARE EXPECTED. THE FLOOD WATCH
CONTINUES IN THE THOSE AREAS AS A RESULT. WINDY TONIGHT INTO
THURSDAY...WITH HIGH PRESSURE THEN TAKING OVER BY THE WEEKEND.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
EXTENDED MODELS IN FAIRLY GOOD AGREEMENT...BRINGING A RIDGE OF HIGH
PRESSURE ACROSS THE AREA FOR THE WEEKEND...INTO THE START OF NEXT
WEEK. A 500 MB TROUGH THEN LOOKS TO SLIDE ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY AROUND TUESDAY...BRINGING A COLD FRONT WITH
IT. THIS WOULD BRING THE REGION ITS NEXT BEST CHANCE FOR PCPN.
TEMPERATURES WILL REBOUND TO SEASONABLE/WARMER LEVELS THANKS TO THE
RIDGE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL 6 AM THURSDAY...
WIZ017-029-032>034-041.
MN...FLOOD WATCH UNTIL 6 AM THURSDAY...
MNZ079-086>088-094>096.
IA...FLOOD WATCH UNTIL 6 AM THURSDAY...
IAZ009-018-019.
&&
RIECKHazardous weather outlook, Mar 30, 5:16 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 516 AM CST WED MAR 30 2005 IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041- 311200- BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON- LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA- 516 AM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING WINDS AND TO A LESSER EXTENT...LARGE HAIL. IN ADDITION...SOME LOCALLY MODERATE TO HEAVY RAIN IS POSSIBLE TONIGHT ACROSS THE AREA AS THE LOW PULLS INTO CENTRAL WISCONSIN. WITH THE RECENT SNOWMELT...MANY RIVERS AROUND THE AREA ARE RUNNING HIGH OR EVEN OUT OF THEIR BANKS. THUS...ANY ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY AFTER NOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ010-011-029-030-WIZ042>044-053>055-061-311200- ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE- RICHLAND-VERNON-WINNESHIEK- 516 AM CST WED MAR 30 2005 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY. A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING WINDS AND TO A LESSER EXTENT...LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY AFTER NOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RABERDING
In the hours before
Special weather statement, Mar 30, 11:06 AM CST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1106 AM CST WED MAR 30 2005 IAZ010-011-019-029-030-WIZ053>055-061-302200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON- WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 104 IN EFFECT UNTIL 4 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...RICHLAND CENTER... PRAIRIE DU CHIEN...DECORAH...ELKADER...OELWEIN...WAUKON... VIROQUA...NEW HAMPTON AND PLATTEVILLE IAZ008-009-018-MNZ079-086-087-094-095-302000- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA HOWARD IN MINNESOTA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...OSAGE...RUSHFORD...CHARLES CITY... AUSTIN...WABASHA...DODGE CENTER...CRESCO AND ROCHESTER
Local storm report, Mar 30, 2:10 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL WEST CONCORD 44.15N 92.90W
03/30/2005 1.00 INCH DODGE MN EMERGENCY MNGR
&&
MATTDLocal storm report, Mar 30, 2:14 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO STACYVILLE 43.44N 92.78W
03/30/2005 MITCHELL IA LAW ENFORCEMENT
0210 PM TORNADO OSAGE 43.28N 92.81W
03/30/2005 MITCHELL IA LAW ENFORCEMENT
&&
MATTDSpecial weather statement, Mar 30, 2:24 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 224 PM CST WED MAR 30 2005 IAZ010-011-019-029-030-WIZ053>055-061-310200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON- WINNESHIEK THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 104 AND HAS ISSUED TORNADO WATCH 106 UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN IOWA THE NEW WATCH INCLUDES 5 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE WINNESHIEK IN WISCONSIN THE NEW WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...DECORAH...NEW HAMPTON... RICHLAND CENTER...PRAIRIE DU CHIEN...PLATTEVILLE...VIROQUA... ELKADER...OELWEIN AND WAUKON IAZ008-009-018-MNZ079-086-087-094-095-310200- DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA IN IOWA THE NEW WATCH INCLUDES 3 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA HOWARD IN MINNESOTA THE NEW WATCH INCLUDES 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...WABASHA...DODGE CENTER...OSAGE... AUSTIN...CRESCO...RUSHFORD...ROCHESTER AND CHARLES CITY MNZ088-096-WIZ017-029-032>034-041>044-310200- ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR- TREMPEALEAU-WINONA THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 106 IN EFFECT UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST MINNESOTA HOUSTON WINONA IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN WEST CENTRAL WISCONSIN BUFFALO JACKSON LA CROSSE MONROE TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...NEILLSVILLE...MEDFORD... FRANKLIN...MAUSTON...WINONA...INDEPENDENCE...GLENDALE... LA CROSSE AND ONALASKA
Local storm report, Mar 30, 2:27 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
227 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 3 S ADAMS 43.52N 92.72W
03/30/2005 MOWER MN AMATEUR RADIO
&&
MATTDLocal storm report, Mar 30, 2:47 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 S PRESTON 43.64N 92.08W
03/30/2005 0.75 INCH FILLMORE MN LAW ENFORCEMENT
GROUND COVERED
&&
MATTDThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:39 PM CST | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| Mar 30, 2:17 PM CST | Tornado Warning | ARX | Mower | 43 min |
| Mar 30, 2:38 PM CST | Severe Thunderstorm Warning | ARX | Fillmore | 37 min |
| Mar 30, 2:38 PM CST | Tornado Warning | ARX | Olmsted | 67 min |
| Mar 30, 2:55 PM CST | Severe Thunderstorm Warning | ARX | Houston | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.